MENU

You are here

Publications

Export 59 results:
Filters: Author is Stefano Bianchini  [Clear All Filters]
Book Chapter
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Bianchini S, Gloyer M. Transport Rays and Applications to Hamilton–Jacobi Equations. In: Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Springer; 2008. Available from: http://hdl.handle.net/1963/5463
Journal Article
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non-convex flux I. Journal of Differential Equations, vol. 261, issue 8 (2016): 4298-4337 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35207
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Bianchini S. A Glimm type functional for a special Jin-Xin relaxation model. Ann. Inst. H. Poincare\\\' Anal. Non Lineaire 18 (2001), no. 1, 19-42 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1355
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Bianchini S, Spinolo L. Invariant manifolds for a singular ordinary differential equation. Journal of Differential Equations 250 (2011) 1788-1827 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2554
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Bianchini S, Bressan A. On a Lyapunov functional relating shortening curves and viscous conservation laws. Nonlinear Anal. 51 (2002) 649-662 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1337
Bianchini S. A note on singular limits to hyperbolic systems of conservation laws. Commun. Pure Appl. Ana., 2003, 2, 51-64 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1542
Bianchini S, Caravenna L. On optimality of c-cyclically monotone transference plans. Comptes Rendus Mathematique 348 (2010) 613-618 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4023

Pages

Sign in